# SDR 2020F00004

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409741
- Part serial: DL23
- Condition: Delaminated
- Location: Lt Wing
- Part time: 9,242 hours, 6,657 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED, DENTS AND O/B SPOILER T/E HAS CRACKED RUBBER STRIPS.
